Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Loss of balance, nausea and rash on hamstring - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello, I have had problems with loss of balance, nausea and a rash on the back of my leg (hamstring)
Doctor :   Ok
User :   Over the last three days
Doctor :   Ok
Doctor :   Can you mention your age, gender, occupation, marital status?
User :   23 female, single
Doctor :   Ok
Doctor :   Did this ever happen before?
User :   no
Doctor :   Is there any fever or altered bowel movements?
User :   slight fever
Doctor :   Ok
Doctor :   The most common cause is a viral illness with weakness.
Doctor :   I suggest that you take a Tab. Tylenol or Paracetamol
Doctor :   500mg thrice a day after food
User :   Ok, thank you
Doctor :   Also try to take a bland diet and apply lotion on the rash
User :   How long do you think I would take to recover?
Doctor :   You are welcome
User :   How long do you think it will last?
Doctor :   This generally subsides within three to four days
Doctor :   Try to take as much rest as possible
Doctor :   Hi
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor